# SDR FDEA202508221527

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 84,085 hours, 28,623 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N5520
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN RBL 64.20 SUPPORT FLOOR FROM STA 1540 TO 1620 HAS CORROSION. REPAIRED FLOOR SUPPORT CREASE BEAM AT MAIN CABIN STA 1540 TO 1620 RBL 64.20 IAW SRM   53-00-13-2R.
